# SDR DALA2021110906891

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,128 hours, 19,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 FOUND EMERGENCY CEILING LIGHTS ON LH SIDE BETWEEN ROWS 9-30 INOP. CORRECTIVE ACTION: R/R BATTERY PACK M737 IAW B767 AMM 33-51. OPS CHECK GOOD. (8328841)
